- This question is currently being edited.
Is past drug use the reason im so sick?
Okay so in late June of this year. I decided to do Xanax. A lot of it in fact. It was not my prescription. I was never really a for say pill popper but that night changed a lot. For four days straight I mixed the Xanax with alcohol and Gabapentin. In result of the many times I passed out just to wake up and continue using. I got up to 10–15 xanax daily. I overdosed. After being in a psych ward for a week, I continued using. I’ve gotten locked up three times this summer for under the influence behavior. When I got out the first time I realized I wanted more drugs. Any pills I could get my hands on. I’ve done Suboxone, Focalin, and so much other drugs. Now I’ve been clean for two weeks and I’m attending rehab therapy group four times a week. I’ve been having horrible stomach pain and headaches. Side pain. And shaking a lot. Are these signs of withdrawal or anything drug related? Or do I maybe just have a major case of the flu.